# SDR SIMA20161101001

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 33,439 hours, 29,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13381
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PS-1 INSPECTION FOUND EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BATTERY HOLDER ASSY AND CHARGER ASSY IAW  AMM 33-50-04.  OPS CHECKED GOOD.
